MathSciNet Relay Station
MathSciNet bibliographic data
MR1295881 (95h:58120) 58F40 (58F13 76F20 76M35)
Zaslavsky, G. M. Fractional kinetic equation for Hamiltonian chaos. Chaotic advection, tracer dynamics and turbulent dispersion (Gavi, 1993). Phys. D 76 (1994), no. 1-3, 110–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement